On uniqueness for supercritical nonlinear wave and Schrodinger equations

M Majdoub, Nader Masmoudi

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)2386-2405
JournalInternational Mathematics Research Notices
Volume9
StatePublished - 2015

Cite this

On uniqueness for supercritical nonlinear wave and Schrodinger equations. / Majdoub, M; Masmoudi, Nader.

In: International Mathematics Research Notices, Vol. 9, 2015, p. 2386-2405.

Research output: Contribution to journalArticle

@article{69dca36017a94b768403f4d67abed142,
title = "On uniqueness for supercritical nonlinear wave and Schrodinger equations",
author = "M Majdoub and Nader Masmoudi",
year = "2015",
language = "English (US)",
volume = "9",
pages = "2386--2405",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - On uniqueness for supercritical nonlinear wave and Schrodinger equations

AU - Majdoub, M

AU - Masmoudi, Nader

PY - 2015

Y1 - 2015

M3 - Article

VL - 9

SP - 2386

EP - 2405

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

ER -